# SDR ASAA2018072325478

- Difficulty date: July 21, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 16,999 hours, 5,543 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Sensor
- Part number: H504C
- Part serial: 116733
- Condition: Failed
- Location: Aileron
- Part time: 16,993 hours, 5,541 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC FAILS 30 DAY IN-USE CHECK DUE TO AILERON POS SENSOR FAILING TEST. MSG 22-11146 AND MSG 22-11145. GROUNDED - YES. REMOVED AND REPLACED AILERON POS SENSOR REF AMM 22-11-29. OPS NORMAL.
